MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566481
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a150208 captures the reportable event of difficult to remove bolster.Imdrf impact code f2202 captures the reportable event of endoscopic procedure (egd) performed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the stomach during an initial peg (percutaneous endoscopic gastrostomy) tube placement procedure.The exact procedure date was unknown.During the procedure, it was increasingly difficult to remove the bumper.It was reported that the physician had to schedule the patient for egd (esophagogastroduodenoscopy) to remove the peg tube internally because it was difficult to remove by hand via traction.It was also reported that local anesthesia was given during traction removal attempts and the egd removal was successfully completed.The procedure was completed with the original device.The patient was reported to have fully recovered.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22509282
Report Number3005099803-2025-03186
Device Sequence Number18305892
Product Code KNT
UDI-Device Identifier08714729802648
UDI-Public(01)08714729802648
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566481
Device Catalogue Number6648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown